# SDR P2EA99144

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, THE FORWARD CARGO DOOR NR 5 BEAM WEB WAS FOUND WITH A CRACK.  REPAIRED FORWARD CARGO COMPARTMENT DOOR NR 5 BEAM WEB AFT SECTION DUE TO CRACK PER SB 737-52-1100, SECTION III, FIGURE 6, REVISION 2, DATED MAR 31, 1994.  (M)
